# SDR SWAA2019101737974

- Difficulty date: October 8, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 62,391 hours, 36,917 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WHEEL WELL WING CENTER SECTION  REAR SPAR VAPOR BARRIER WEB CRACKED AT BS. 663, LBL 38, JUST FORWARD OF SYSTEM A MODULAR PACKAGE.         / REPAIRED WEB PER SRM.
